| Model Number |
TRM-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a left side rupture and implant exchange from textured to smooth due to the concerns of the product.The device has been explanted.
Event or Problem Description
Healthcare professional reported, a left side rupture.And implant exchange from textured to smooth, due to the concerns of the product.The device has been explanted.
Additional Manufacturer Narrative
Clarification to b.3: (b)(6) 2023.Photo analysis: visual analysis of the photographs identified, anxiety-product/procedure: unable to confirm, as it is a medical event.Not related to the device.Rupture observed, an opening the device, but cannot perform an assessment of the opening, as no microscopic analysis can be performed.